All Journal Entries Journals
Previous | Next

ITCHY

Jul 17, 2008 - 2 comments

ok so my labia's have been itchin really badly these last couple of days and its drivin me insane. i thoucht it was a yeast infection bt i did my research and eleminated that thought.
m thinking about using vagisil
could some1 please help me??
i would go 2 the hospital bt i ahve no1 to take me.
please what is going on wit me down there?

Comments
Post a Comment
556740 tn?1218451534
by Serafina111, Jul 17, 2008
You might try Monistat cream...it is usually used to treat yeast infection with an applicator so it goes inside..but i've found that the cream also works externally for itching caused by other things that aren't very serious..like dry skin, sweating, hormonal changes,etc. It might give you some relief. I would still definitely see a doctor or a nurse practitioner for this problem to rule out more serious possible causes...different STDs(sexually transmitted diseases),or even Diabetes can cause itching from having more sugar in your urine...and you might not know you have it...Some sexually transmitted diseases can cause very serious conditions if left untreated, like Pelvic Inflammatory Disease...which is very painful and dangerous,and could leave you sterile, again, if untreated.... and some STD's, like Ghonorrhea(not sure on the spelling) can even affect your brain!(on the other end of where your problem is now !...  :)   The good news is that these conditions are easily treated with simple antifungals or antibiotics or other prescriptions...but since you're not sure what's going on, definitely get it checked out. It could also be tiny things called 'crabs' which are actually little lice-like critters!Also easily remedied with medication and management. The monistat cream may give you some relief in the meantime, but just because it helps a bit does not mean you have a yeast infection...If you are sexually active, refrain from having any sexual activity with your partner as what you have could be contagious until you get it treated! It May not be anything that needs treatment,but it's not worth the gamble if you're not sure! Try and get a ride from a trusted friend and get it checked out. There are also nurse lines you can call, if you'd like to talk with a nurse about it..like First Call For Help could direct you to a nurse line. Or call an OB/Gyn clinic and talk to a nurse there, if you have more specific symptoms you want to ask about...but ultimately, it sounds like something you need to get checked out just to be sure. Take care!

Avatar universal
by lusilusi_2004, May 04, 2011
I had some problem with you. I hope you understand my english :) because i am not fluent speak english :) . I felt the same things like you. It was very ichy and my liquid has green colour so I went to doctor and doctor gave me monistat cream. This is same like serafina's advice.I got this problem because my boy friend has diabetes. I didnt know if he got diabetes,he never told me. My ex boyfriend has diabetes too and i always found very ichy after having sexual with him and we broke up. after 1/2 year i have new boyfriend and he got the same problem with my ex boyfriend.I got ichy again for the second time so i know the problem is because sexual transmmited disease.This is your choice.You need to get someone else or you need to help him getting better but if someone got diabetes.It's very hard to be healty

Post a Comment